# SDR DALA2015070604172

- Difficulty date: July 5, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER INBD RIB ON RT HORIZONTAL STABILIZER REMOVABLE, L/E INBD SIDE.   REPAIRED IAW SRM 55-01, FIG 2, 51-10-3, P 14, 21 AND 51-30-2.
